# SDR SWAA2020021941524

- Difficulty date: January 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD CRACKED AT BS. 727B, RBL 45.5. / REPAIRED FLOOR BEAM PER EA.
